On the bounded laws of iterated logarithm in Banach space

Deng, Dianliang . ESAIM P&S: Probability and Statistics (online) 2005. 9 (4) :19-37

Locate this article in:

Bibtex

@article{CIS-214224,
  Author = {Deng, Dianliang},
  Title = {On the bounded laws of iterated logarithm in Banach space},
  Journal = {ESAIM P&S: Probability and Statistics (online)},
  Volume = {9},
  Number = {4},
  Year = {2005},
  Pages = {19--37},
  Keywords = {isoperimetric inequality, Rademacher series, self-normalizer}
}

Similar articles